# SDR ASAA2022090939910

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 30,428 hours, 9,694 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP WENT BLANK AT GATE AFTER POWER INTERRUPTION. GROUNDED - YES. RESET MCP IAW B737-900 FIM 22-11 TASK 803. OPS CHECK OKAY.
